On the pairs of completely multiplicative functions satisfying some relation

Kátai, Imre and Phong, Bui Minh: On the pairs of completely multiplicative functions satisfying some relation. Acta scientiarum mathematicarum, (85) 1-2. pp. 139-145. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_139-145.pdf
Hozzáférés joga: Campus

Download (133kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
Page Range: pp. 139-145
ISSN: 2064-8316
DOI: https://doi.org/10.14232/actasm-018-279-1
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 144-145.
Official URL: http://www.acta.hu
Date Deposited: 2019. Sep. 25. 10:08
Last Modified: 2019. Sep. 25. 10:08
URI: http://acta.bibl.u-szeged.hu/id/eprint/62137

Actions (login required)

View Item View Item